It should dissolve in 3-9 months depending on your metabolism. I would follow up with your injector for treatment with hyaluronidase to dissolve it, if you do not want to wait that long.
Even though Belotero can be great under the eyes, in some people I have seen it swell. It can also move depending on how it was placed. It can be dissolved with hylenex so don't despair. I would discuss this with your dermatologist if you would like it removed. Some patients have a better result with restylane.
A picture will help us, however this is a complex answer - firstly, we don't know where or how much product was injected. Boletero and Juvederm Volbella are my favourite products for under the eye area. Both these products tend to last between 6-12 months. They can be dissolved with Hylase, and enzyme that breaks down HA fillers like Restylane, Juvederm and Boletero. All the bestDr Davin LimBrisbane, Australia.
Hello, and thanks for your question. Without a photo, it's difficult to recommend a specific treatment plan, but it sounds like you may have had too much filler injected, or it may have been injected too superficially. The product should last for 6-12 months, but this can be highly variable in my experience, in particular for the tear trough area. Best of luck, Dr. Frucht.
Belotero Balance is an ideal filler for under eye hollows,
in the right patient. It requires treatment by an experienced injector with
plenty of experience in treating this area. The under eye area is a very tricky
area to treat due to the thin tissue and effect of animation. I have
found that this area is treated best with deep injections to minimize the
animation effect. Swelling can persist for up to 2 weeks after in many cases.
Any swelling that remains is probably due to overfilling and would respond to
small amounts of hyaluronidase. Please return to your physician to see what
they recommend. Good luck.
Undereye bags from fillers
Dear Lisa Cates,Undereye bags can develop after filler injection if it's placed too superficially (near the skin), if in too high of an amount. or if it's placed incorrectly. While Belotero normally lasts about 3-6 months, I've seen it last years in this area of the face due to the low amount of the body's natural hyaluronidase enzyme below the eyes. I recommend that you follow up with your injector and ask if they are willing to fix the issue free of charge, or at least remove it for you.Best,Dr. Soleiman
Over-filling or persistent swelling after injection could cause under eye bags after filling that region. If the areas were over-filled, you are right that hyaluronidase would resolve the problem quickly. Talk to your physician again, but if that is not an option, massaging the area may help. To minimize persistent edema, I have seen sleeping elevated on an extra pillow, eating a very low salt diet, and possibly taking antihistamines help.
Belotero is a good fillers for undereye hollows
I find Belotero an ideal filler for undereye hollows. However, it is an advanced injection requiring an experienced injector. When a patient develops under eye "bags" after the procedure, it is commonly the result of over injection or post procedure swelling. I would give the swelling 7-10 days to subside. After that time, if any "bags" remain, they are likely due to overfilling or misplacement of the filler. I would think that if the latter two were the case that your injector would reverse it for you with hyaluronidase. Discuss your results and concerns with your injector.
Eye Bags After Belotero Under The Eyes
There are a few reasons why you might end up with eye bags under the eyes after filler injections: Swelling after the injection process, too much filler given, or improper placement. Usually swelling resolves after about 2 weeks. Overfilling or improper placement will need to have the filler dissolved with Hyaluronidase. Belotero usually lasts around 6 months under the eyes. Make sure you follow up with your injector and voice your concerns. Hope this helps!
If it was done recently, you may still have some swelling which will go away over the course of 2 to 3 weeks. Contact your injector with your concerns for sure.
Lisa Vuich, MD